# SDR IXXA9800009

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Condition: Corroded
- Location: Bs 188
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK INSPECTION, CORROSION WAS FOUND ON THE PRESSURE BULKHEAD FINGER DOUBLER BETWEEN FUSELAGE STATION 188 AN 208.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF AN INTERNAL FILLER, ONE EXTERNAL REPAIR DOUBLER, AND TWO INTERNAL REPAIR DOUBLERS IN ACCORDANCE WITH FAA PER APPROVED DRAWING C88-R12 AND ENGINEERING ORDER 53-DC8-757.
